Possible overdose?

A forum to discuss the Coimbra Protocol which uses high-dose vitamin D3 to treat multiple sclerosis.

Possible overdose?

Postby Jdm2017 » Thu Apr 12, 2018 8:22 am

Hi there
I was doing the protocol but without a doctors help.

Foolish I know.

Everything was going great for over a year but Ive run into a few issues.

I have a feeling I may have taken too much D3 and have suppressed my parathyroid gland as I am having all the classic symptoms of low parathyroid.

Does anyone know what I should do? Up my calcium, magneisum and fluids and discontinue the D3 (which I have)

Any information would be appriciated.

P.s. I have been for some blood tests today at the doctors as I told them I may have overdosed on D3 "accidently" so awaiting the results.
Jdm2017
Newbie
 
Posts: 3
Joined: Tue Mar 13, 2018 1:55 pm

Advertisement

Re: Possible overdose?

Postby ElliotB » Thu Apr 12, 2018 12:20 pm

How much have you been taking? Have you been doing blood work regularly? How often? What has your D3 level been? What kind of symptoms are you having? Have you been following a calcium reduced diet?

Up my calcium, magneisum and fluids and discontinue the D3 - Since Calcium intake is discouraged while taking high doses of Vitamin D3, this is probably not a good idea.


Does anyone know what I should do?

Depends on what is going on - what has happened to you to make you so concerned?
ElliotB
Family Elder
 
Posts: 1461
Joined: Mon Feb 03, 2014 5:08 pm

Re: Possible overdose?

Postby jimmylegs » Thu Apr 12, 2018 4:45 pm

seconding elliot - more info pls.

can you be specific about your hypoparathyroid symptoms. are you talking about:

https://www.mayoclinic.org/diseases-con ... c-20355375
-Tingling or burning (paresthesia) in your fingertips, toes and lips.
- Muscle aches or cramps in your legs, feet, abdomen or face.
- Twitching or spasms of your muscles, particularly around your mouth, but also in your hands, arms and throat.
- Fatigue or weakness.

if so those all look like classic magnesium depletion symptoms too. coincidence? i think not.

some research titles:

Impaired release of parathyroid hormone in magnesium deficiency 1976

Functional hypoparathyroidism and parathyroid hormone end‐organ resistance in human magnesium deficiency 1976

Serum magnesium concentration is an independent predictor of parathyroid hormone levels in peritoneal dialysis patients 1999

Proton-pump inhibitors and hypomagnesemic hypoparathyroidism 2006

(ie from that last study listed, takeaway point being you can take something which depletes magnesium and in turn end up with hypoparathyroidism - in the study, a ppi but logic suggests we can expect the same from excess d3)

curious: why on earth would you increase calcium in this situation...?
*test* your serum calcium level to make sure it's not *too high*, yes.
but to actually *encourage* any possible existing issues with hypercalcemia secondary to d3 excess?? no thanks!

iima, which tests have you ordered and do they include serum calcium, serum magnesium and even serum zinc, in addition to serum 25(OH)vitamin d3? will good to see results detail when available to help determine best next steps.

full disclosure: not using the protocol discussed in this forum and wouldn't bother either.
from personal vit d3 experience, NOT a megadose fan. lots of related discussion in the Natural Approach forum and in the CCSVI forum.
take control of your own health
pursue optimal self care at least as actively as a diagnosis
ask for referrals to preventive health care specialists eg dietitians
don't let suboptimal self care muddy any underlying diagnostic picture!
User avatar
jimmylegs
Volunteer Moderator
 
Posts: 11313
Joined: Sat Mar 11, 2006 4:00 pm

Re: Possible overdose?

Postby NHE » Fri Apr 13, 2018 12:23 am

Jdm2017 wrote:I was doing the protocol but without a doctors help.

Foolish I know.

·······································

P.s. I have been for some blood tests today at the doctors as I told them I may have overdosed on D3 "accidently" so awaiting the results.

Did they check your calcium level? I know of someone else doing a very similar thing and they became hypercalcemic. This required medical intervention.

For more info on hypercalcemia, see https://emedicine.medscape.com/article/766373-overview
User avatar
NHE
Volunteer Moderator
 
Posts: 4830
Joined: Sat Nov 20, 2004 4:00 pm

Re: Possible overdose?

Postby AntonioBR » Fri Apr 13, 2018 9:55 am

Hi Jdm2017,


Elliot made some important questions about your case. They are very important to know more details about your possible overdose.

And I have a few more questions

- Are you thirsty often?

- Are you taking vitamin D3 from a Compounding Pharmacy? (I'm asking because some pharmacies can put more vitamin D3 per drop so a toxic effect can happen)

- What were the results of your tests?


There are some side effects that can occur even if the patient haven't facing a hypercalcemia.
AntonioBR
Family Elder
 
Posts: 596
Joined: Sat Dec 12, 2015 12:06 pm


Return to Coimbra High-Dose Vitamin D Protocol

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service